# SDR SWI2025F00381

- Difficulty date: November 20, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL HAS AREAS OF CORROSION. AREAS MARKED     (C-CHECK RO 3/14/2025)    REMOVED AND REPLACED AFT CARGO DOOR SILL. REF. CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG# MM670-35085 REV. L. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**).
